Loperamide Gone Wrong (Possible Journal) - Part 11

By girlondrugs · Jan 30, 2015 · ·
  1. It is 12:18 pm and my next class is at 12:40. I've had an almost good day. I go to class Monday, Wednesday and Friday and I was wondering if just for those three days could I up my dosage at my 7am dosage. Only up it to five more so that I could be a little less grouchy? I didn't do it today because I didn't know if I should. I felt a little blah when I woke up and I couldn't really fall back asleep after I took my 25 pills. Maybe I shouldn't up it and just leave it alone? Idk. I need advice on that.

    Hi Capo!
    It's so nice to See you in my thread. I've seen you give great advice in so many other threadS. to answer you question, I do know what I'm going to do after my taper is done. BE HAPPY AND SOCIAL lol When I was on my tramadol and when I first started the loperamide I was so energetic and I wanted to do everything. Only thing stopping me was my strict father and lack of transportation thats why I never went out lol. now that I live with my mom in a new city I still don't go out lol I wish I could. These last couple of months I've been down because I felt so dependent on these pills. when I'm off these things for good everything is gonna change. I won't have to worry about when to take them, how long as it been since I took them, did I bring them? ugH! It's just so damn much. I want to be euphoric without meds to help me. And I will try my best every damn day to make sure I don't go back.

    I'm eating some fries right now in the cafe, just looking around at ppl.

    I think I may need some different tapering schedules to look at because the 25 at 7pm and 7am is idk. I know I'm supposed to feel some sort of withdrawals but I feel uncomfortable. And yes I am complaining lol I know I shouldnt be... .okay I'll stop. :)

Comments

  1. cielochick
    Hi (GirlFormerlyOnDrugs--my name for u)

    I think the taper schedule will need to be individualized for you, of course. Meaning, see how you're doing by day 5. If doing well, then do the 10% shave, so -5 , so 45ish split in 2 doses. I would get a couple solid weeks going down before I would try to be more ambitious i.e. more than 10% shave every 5 days. From what I've read when folks start getting in the "teens" of pills per day, they generally need to go slower but then you have some that just jump because they feel empowered by their success in tapering.

    Currently, I'm doing 8 pills in morning, 12 in evening. I'm putting a little more in evening because I don't want my sleep disturbed.

    Be well, CC

    cielochick added 11 Minutes and 25 Seconds later...

    Hi GFOD
    I think we were typing at the same time. I think your 1st post said you were normally taking 60--72 daily. I think you have to be a wee bit uncomfortable to be making progress, so try not to get back up to 60 if you can help it.
    CC
  2. Capo
    Loperamide - that's Imodium isn't it? This was the stuff I used to stash a pack of in my bag to cover me from....messing myself....in times of extreme inter-dose withdrawal. I see so many threads on this stuff. Do people really go out, buy big bottles of anti-diarrhoea meds in order to get some kind of opiate high? I though all that squashing paracetamol & codeine tablets through kitchen towel was mad... I daren't ask the question my mind begs to ask.

    I've never abused this stuff, but from everything I've read it sounds like pretty rubbish stuff to abuse anyway! Why would you choose to do such a thing? You're very young, you go to school still, a whole life ahead of you.

    My advice is that you follow the 'lope' experts tapering advice...I believe Kratom comes in at some point and then once you've done withdrawing, get on with your life. That's it!

    Stay away from opiates, benzo's, amphetamines, cocaines, heavy drinkings - they never provide the type of high you're looking for and more often than not they come with all manner of life's atrocities like bankruptcy, prostitution, institutions and a massive side-order of completely avoidable stress. It's hardly worth it, you know this.

    Think bigger picture. X
  3. cielochick
    Hi Mr. Capo,

    I'm only speaking for myself--I used it because I was a total idiot & didn't take wiser people's advice. I was trying to get off a 300-400 mg tramadol daily use. I found some online discussions saying immodium + DXM did away with withdrawal symptoms. It worked. I left DXM gladly but stayed on loperamide. Despite package insert, it obviously does cross BBB & provide some pleasure at high doses. The pleasure waned of course & after a year or so, I was left with a ridiculous habit. I doubt you'll ever get in trouble using it for just the runs. You know what's even stupider, I never took a drug until I was 48. That's why I definitely want this 21 year old young lady to get this BS out of her life for good!

    Be well friend, CC
  4. Roaddoggy
    Hey Capo, don't you remember, when I first came to DF, and I was addicted to Loperamide. Here is my thread https://www.drugs-forum.com/forum/showthread.php?t=244096 . Or did we meet on the Valium thread? Any way. I cold turkeyed, off of a pretty short duration, of Loperamide, and I suffered for a good 90 days or better. I was taking about 50 pills a day or so.

    It was flat hell on wheels. Kicking Loperamide, could be compared to a bad methadone habit. Or even Valium. Meaning Its a whole hell of a lot worse, than your standard opiate withdrawal. I would say its a bad heroin habit, times 10. But, I don't need to tell you about ugly withdrawals. Because, you have helped me so much, during some of mine. love you Capo.

    girlondrugs, Hope your feeling OK. I do agree, at higher doses, Loperamide does cross the Blood Brain Barrier. Also you have receptors, through out your body, and digestive system, that can uptake Loperamide.

    I also just wanted to check in, and see how your doing. I'm feeling a bit rough today, so I'm going to pull a double Kava. That's where I take a Kava at around 2pm, then eat lunch at 3:30pm, then have a second Kava at 7pm. This is not something I usually like to do, but I often do.

    Kava, can cause a skin condition, called Kava Dermopathy. If you over do Kava, it will make your skin break out. It often takes months, for Dermopathy, to show, and some folks, never get it at all, like my wife. But I sure do. So kava has its own way of regulating itself, for me. If I try to abuse, it, it will make me break out in big itchy spots. That's when I know its time to back off. LOL. I wish other substances, I have often enjoyed, had the same fail, safe.


    Anyway girlondrugs, I agree, with Cielochick. You will need a taper plan, that, is tailored to your needs. Its hard to say, the rate of healing, you will go through, as everyone is different. I tried to tapper myself, but as with most Tappers, I said fuck it, and just went Cold Turkey. Which I believe was the right move for me. But It took several months, for me to heal. So that may be the tough one for you.

    Its hard, to just wipe, 3 months, off your calendar, to Cold turkey off Loperamide. I managed to do it, and still do some work. But there is no doubt, that my work, took a hit. I am an organic farmer, so I work at home. I was pretty lucky to manage 3 hours a day, to do my chores. I really let shit go for that period.

    Anyways, I'm hoping the best for you. Just remember, we are all here, for you, even if your family is not. If you read, my Loperamide thread, you will see, that I made it day, by day. I needed, my Drug Forum family, to prop me up at times. I often found it to be a life saver. We love you, and want to see you heal from this horrible shit. Also, if you ever feel you need to, don't hesitate to Personal Message me. Much Love Roaddog....
  5. Capo
    Roadog I can remember the thread but it seems like a while ago. Glad you're feeling better now though ;)...

    Ms. CC, so you got on it to try and evade tramadol withdrawals. Well that's pretty drastic a move.

    Girlondrugs, let us know how you're getting on. I love a good success story and I think you're going to provide one of them :)
  6. Roaddoggy
    Ya, Capo, I guess its been like 8 or 9 months, since I cold turkeyed off Loperamide. Its been long enough, that it sems a thing of my distant past. Wish I could say the same for Valium.

    But really girlondrugs, has the same story all of us Loperamide addicts, have. We all used Loperamide, to kick opiates, or opiate analogs (Which Loperamide, and tramadol are) I also know kicking Tramadol, is no walk in the park. My wife kicked Tramadol, while I was kicking Loperamide, and she suffered pretty bad too.

    But Im with ya, I love a good success story, which I believe this thread will end in. I got faith in ya, girlondrugs. I know you can do this, because, I did it. And if I can do it, so can you. Much Love Roaddog....
To make a comment simply sign up and become a member!